# SDR 9JLA2021040510262

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N561MT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600122
- Aircraft time: 8,424 hours, 7,723 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: 71226
- Condition: Defective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ROTARY TEST SWITCH FAILED TO TEST THE LANDING GEAR SYSTEM CAUSING THE FLIGHT TO BE CANCELLED. THE MAINTENANCE VENDOR TROUBLESHOT AND DISCOVERED A DEFECTIVE K78 RELAY ON PCB101. THE MAINTENANCE VENDOR REPLACED THE K78 RELAY WITH NEW. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
